Does anyone take hydrocodone for hep c Pains?
I get soooo achy like weights are tied on all my muscles and I'm lugging these around all day. Hydro relieves this dead wt. on me. and the constant other pain. I have cycles of days that are extremely bad. today is one. I take 60 mg avg. of norco 10/325 hydrocodone daily. some days 30 mg. My doc will only allow 30 daily. I dose until relief. When I'm out I am forced into wdls. In combo with the hep symp. withdrawal is very bad. I'm I supposed to live with the pain, because narcotics are addicting? Am I a drug seeker? I don't know
Please give it to me straight.
You probably know the answer to that ?? yourself. Have you ever had an addiction problem. Were you taking the hydros b 4 your hep c treatment. First of all, are you in treatment? Taking 3 10's a day for a month can make ya hurt a little when ya run out.Well bottom line are you an addict ?? If the answer is yes, then of course you are a drug seeker. Cause when you run out you rreally want some more till ya next script is available. The are 3 questions you can ask yourself to see if ya are an (addict or drug seeker) #1: Do you ever take more than the Dr. says? #2 Do you run out b 4 you are suppose to ? #3 Do you ever borrow or obtain drugs elsewhere till yours come in? I already know the answer to 2 of these questions and you know the answeer to the 3rd one. You make the call....Hey mandan, I am not trying to be a harda**, but you said give it to you straight. I am no therapest, maybe just a pest, but I am a drug abuser for many years, ( alot more than just hydros too) but am clean...just for today....they say it takes one to know one. Have a serious talk to yourself. Holler back if ya wanna ,,,,,,, just a struggling guy, but am clean today, Rusty
Only you can answer the question, "am I a drug seeker?" I'm sure everyone has an opinion, and this is a juicy topic for a public forum. I take tramadol -200 mg daily for chronic pain management. I have osteoarthritis in six cervical vertebrae, and without management the pain is incapacitating. I prefer Tramadol because of the reduced/nonexistent side effects. It stops the pain, and allows me to function- no "high". I am also prescribed one half Endocet up to twice daily for severe flair-ups. Sometimes it works, as it's a fast-acting, short term medication, and the small amount keeps the withdraw sickness away. But it is habit-forming, and I treat it with caution. I don't know why I'm even offering this, as none of this stuff really matters. You can't get saved in an internet forum. You may be chemical-dependent, which is subtly different from some other types of addicts, if you need medical assistance to get off the oxy, then go ahead and do it. Maybe look into a less problematic (but still habit-forming) Tramadol therapy. I don't think anyone in Tx needs the added headache of a drug-dependency- or trying to treat HepC while living with chronic pain. So its tricky. All things considered, I don't think its wise to treat the aches and pains of peg/riba with such strong narcotics specifically. If you take them for chronic pain management anyway, and they happen to help with other things, then I guess it's moot. One thing, though- "dosing until relief " seems an awful lot like self-prescribing, and that's a recipe for disaster. What works for me is discussing clear limits with my doctor, and remaining well within those guidelines. It keeps me safer, and I don't have to question whether I'm over-medicating or getting strung-out. I'll reiterate- don't kid yourself about "needing" more painkillers, they tend to create their own "need". Good luck.
I asked my DR. for Vicodin and recieved it during treatment. But I took 2 ADVIL every 3 to 4 hrs for the extreme aches and pains that I had. I only took the Vicodin when I started to get extreme throbbing pains in my chest and throat. And I only took it once a day. When the extreme pain finally went away I would take a Vicodin every 3 days or so to help me better cope with the treatment.
I cannot feel what you are feeling but I don't think anyone would require Vicodin for this treatment in most if not all cases. Did you try Advil in high amounts like I did. The only reason you shouldn't take advil is if you have low platelets.
I have been an addict in my life so I couldn't get too involved (shouldnt have at all really) but a few times on treatment I was in such agony I ceased to care at all and my doc called me in percs but we agreed that he would only call in ten.........just in case I got "tempted".
First off I ONLY took them very occasionally - even though sometimes (bone pain) it hurt (and I already had five hernations from breaking my back a ten years ago) I didn't want to get into that mess again AT ALL. Believe me 30 vicodin's aren't much now but in a few month they will cease to work and you will need to take more. Then a few more months later more.....that's just what happens when you take narcotics - they cease to work because you become used to taking them. Pretty soon you are taking oxycontin every day and wondering what ou are going to do when you run out becuase you KNOW you will go into withdrawl. Not the "mental" withdrawl either but the physical one. That is worse than any pain, believe me.
Plus - taking them every day you are ingesting a good enough amount of extra tylenol/ibuprofen as well and you do want to keep that to a minimum.
Only you can really be honest with yourself and know the answer.
Unfortunately pain ***** but sometimes you do need help but then again sometimes it's just not good for you either
I was wondering..have you ever been checked for hypothyroid, low vitamin B levels, or blood calcium problems? Many heppers suffer from these things, and all of them, if let go too long, can cause chronic muscle and joint pain, headaches, and gut and skin problems...Hepatitis messes with your bile production, your intrinsic factors (vitamin and mineral absorption) and of course, your immune system and can cause these problems as a result...there is more to this than these simple statements but, if you don't supplement with b-complex vitamins, or have these symptoms without an explanation why, you may want to look into your pain source from this angle...Take care...~Melinda
Here is a twist….! For years, I have been living with the so-called “Silent Killer” Hep. C and have not been concerned about it as I was told it’s not a problem until it develops liver problems, however, for the last few years I have been trying to find the cause of extreme chronic pain. Fatigue, heavy legs, hips feel like their coming apart in the middle of my buttocks, muscle pain, memory loss and confusion. I may have missed a few things but this needs to be brief. Doctors have given up trying to find the problem as I have seen them so much with the same complaints. The only Doctor that sticks with me is my pain management Doctor. I have an implanted “tenz” electric stimulator in my rear-end and a morphine pump in my side and take 16 mg. of Hydromorphone daily.
I have recently learned that the Hep C maybe the cause of my pain. (Google Hep C and Pain take a look at the U.S. Department of Veteran Affairs article and others. Google Dr. Powers and Hep C can infect, damage the brain) As well, most articles I read are copies almost to the letter of one article about Hep C which shows no one really has a clue what this virus is capable of. Hope this helps I wish you all the best in your future endeavors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.